Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Coughing, chest pain, sensation of pill being struck after taking doxycycline. Emergency or will it pass?

I took doxycycline fell asleep for about an hour and woke up coughing. I immediately felt pain in my chest and the sensation of the pill being stuck. I even tried self inducing emesis and still the feeling is there. I can t sleep because it is very uncomfortable. I m wondering if I should go to emergency or try and just let it pass?
Asked On : Mon, 24 Sep 2012
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

You should know whether you have allergies to certain drugs before taking them. It is also important to know how the drug should be taken, there are certain drugs that should not be taken together. You should not take any medications without a doctors prescription as the dosage of the drug has a big role in your body's system.

You should not take any medicine in empty stomach or after having light food like snacks. Make sure that you have taken nutritious and substantial food before taking any medication. It is equally necessary to keep yourself well hydrated after taking a medicine of any kind.

Your symptoms are not related with the side -effects of doxycycline. Doxycycline is ideally a safe drug if taken as prescribed by a doctor. It seems you are dehydrated due to which you are having the sensation of the pill being stuck. Take rest, nutritious food and plenty of water, juice and soups. You will feel better in a short time. if you don't, you should consult a doctor. Enjoy good health, take care.
Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor